Facebook Twitter Instagram YouTube

On a Generalization of the Power-Zienau-Woolley Transformation in Quantum Electrodynamics and Atomic Field Equations

TitleOn a Generalization of the Power-Zienau-Woolley Transformation in Quantum Electrodynamics and Atomic Field Equations
Publication TypeJournal Article
Year of Publication1974
AuthorsBabiker, M, Power, EA, Thirunamachandran, T
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume338
Issue1613
Pagination235 - 249
Date PublishedApr-06-1974
ISSN1364-5021
URLhttp://rspa.royalsocietypublishing.org/cgi/doi/10.1098/rspa.1974.0084http://journals.royalsociety.org/index/10.1098/rspa.1974.0084
DOI10.1098/rspa.1974.0084
Short TitleProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences